# SDR DALA2018021600960

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 55,784 hours, 19,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSTALLED A NEW CONTACT AND BULB.   OPS CHECKED GOOD IAW AMM 33-50.
